# SDR AALA20130514003

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 87,041 hours, 13,745 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT CDG-JFK.  CREW REPORTED CENTER INERTIAL REFERENCE UNIT FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CENTER IRU.  SYSTEM GROUND CHECK NORMAL OPERATION.
